MathSciNet Relay Station
MathSciNet bibliographic data
MR1686006 65D32 (41A55)
Fliege, Jörg; Maier, Ulrike The distribution of points on the sphere and corresponding cubature formulae. IMA J. Numer. Anal. 19 (1999), no. 2, 317–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement